# SDR CA130607014

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 47,412 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Seized
- Location: Nr 2
- Part time: 20,036 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, CREW REPORTED A BURNING TYPE ODOR, NO VISIBLE SIGN OF SMOKE. THEY ALSO REPORTED THE NR 1 PACK COULD NOT BE CONTROLLED IN AUTO OR MANUAL MODE. THE NR 2 PACK WAS ALREADY UNDER MEL.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  DURING ACFT RUNS AT HANGER WE NOTED THAT THE NR 1 PACK WAS ABLE TO CONTROL IN AUTO AND MANUAL TO BOTH HOT AND COLD TEMPS.  NR 2 ACM FOUND SEIZED.  NR 2 ACM REPLACED.  ACM FUNCTION AND LEAK CHECKED SERVICABLE.
